# SDR AALA20050446

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Inoperative
- Location: Rt Eng Hydraulic
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE PUMP INOPERATIVE.  RT HYDRAULIC PRESSURE LOW LIGHT ON.  LANDED ORD WITHOUT INCIDENT.  REPLACED RT ENGINE HYDRAULIC PUMP AND FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
